Saridon Tablet 10 Tablet

Best Price*28.02

MRP: 35.03Save ₹ 7.01

About

Uses :

Saridon provides pain relief as fast as 30 minutes, after consumption, due to its unique triple action formula. Saridon is more efficacious than other analgesics such as paracetamol, ibuprofen, and aspirin. It has the advantages of fast onset of action and a combined analgesic effect. In a comparative study, patients with moderate to severe acute dentoalveolar pain were divided into five groups. Each group of patients were given one of the analgesics. The patients treated with saridon reported pain gone/partly gone and less pain when compared to paracetamol, ibuprofen, and aspirin 30 to 60 minutes after administering the medication. Therefore, the study provide that Saridon is a most effective pain killer.

Saridon reduces the pain caused by headache in 3 different ways.


Blocks Prostaglandin secretion:

Prostaglandin is a chemical that is released in tissues whenever there is damage or inflammation. Prostaglandin once released, activates nerves, which in turn relay the pain signal to the brain. All three ingredients of Saridon – Paracetamol, Propyphenazone and Caffeine – block prostaglandin production. In the absence of prostaglandin the pain signals are not initiated and the person feels relief.


Block pain signal transmission:

Pain can only be felt in the body if the necessary signals reach the brain. The signals are passed from one nerve to another, till the signal reaches the brain. Paracetamol present in Saridon blocks this transmission of the signal from one nerve to another. With no pain signal reaching the brain, the person does not feel the pain anymore.


Modulates the intensity of pain:

Once the pain signal reaches the brain, the brain decides on the intensity and severity of pain. Depending on this decision, the person will report the degree with which he or she is suffering. Paracetamol in Saridon helps to modulate this decision made by the brain and by doing so, decreases the perceived intensity of pain. Hence, when you take a Saridon, you will be able to tackle the pain better.

You can take Sadiron for the relief of mild to severe headaches, toothache, menstrual discomfort, postoperative and rheumatic pain, and for pain and fever associated with colds and flu.

Composition

  • Paracetamol I.P 250 mg
  • Propyphenazone I.P 150 mg
  • Caffeine I.P (anhydrous) 50 mg

How to Use

Adults: 1- tablets single dose.

If necessary, 3 doses may be taken within 24 hours.

Not recommended for children younger than 12 years

FAQs

What are the common side effects?


Propyphenazone The side effects of propyphenazone include dizziness, fatigue, gastrointestinal disturbances such as nausea and vomiting, skin reactions such as itching and redness, and headache. Paracetamol Common side effects of paracetamol include allergic reactions manifested as swelling or rash, hives, runny nose, difficulty breathing, and itching. Other side effects include constipation, sleeplessness, agitation. It also causes lowering of blood pressure, yellowing of the skin, sores, and ulcers in some patients. Caffeine The common side effects experienced with caffeine are frequent urge to urinate, abdominal pain, anxiety, excitement, altered heart rate, flushing, insomnia, restlessness, and tremors.

About Manufacturer

About the Brand:

Consumer products division is one of the fastest growing businesses of Piramal Enterprises. It operates in the OTC (over the counter) market which is sized 14000 cr growing at 12-13% over the past few years. Most of the products in OTC space require a drug license and therefore can be sold only through a licensed chemist in India. The market is extremely fragmented and largest player in this space would have a single digit market share.


Address of Manufacturer: Piramal Ananta, 2nd Floor, Agastya Corporate Park, Opposite Fire Brigade, Kamani Junction, LBS Marg, Kurla (West), Mumbai – 400070, India


Country of Origin: India

Customer Care

For Queries/ Feedback/Complaints, Contact our customer care Executive at: Phone:1860-1234-1234, Email-support@medlife.com

Specifications

Net Weight

10 Tablets


Shelf Life:

Refer product label

Caution

Pregnancy: Unsafe Alcohol: Unsafe Kidney dysfunction: Caution required Liver dysfunction: Caution required


  • Special precautions for safe use
  • Saridon drug can be taken with or without food. However, taking the drug after food is preferable to prevent gastric irritation.
  • Do not consume the drug in case of any previous history of allergy to Saridon or the drugs of similar class.
  • The drug may require dose adjustments in patients with hepatic and renal impairment.
  • In case of pregnancy and breast feeding, talk to the doctor before taking the drug.
  • Saridon medicine must be used in infants and children below 12 years only with doctor’s advice.
  • Avoid alcohol while taking Saridon. Take the dosage as recommended by the physician.
  • If there are any allergic reactions such as difficulty in breathing, rashes, swelling of the face and lips after taking Saridon, discontinue the drug immediately and approach the nearest medical facility.
  • Keep away from direct sunlight
0